Journal of Al-Qadisiyah for computer science and mathematics (JQCM) is a peer-reviewed scientific journal issued by College of computer Science and Information Technology /University of Al-Qadisiyah since 2009 periodically 2 times per year. ISSN 2521-3504 (Online), ISSN 2074-0204 (Print).

Current Issue

Vol. 16 No. 2 (2024): JQCM
					View Vol. 16 No. 2 (2024): JQCM
Published: 2024-06-30

Computer Articles

Math Articles

View All Issues

Dear researchers and guests,

For any query, Please feel free to contact us at: 

Dr. Salwa Shakir Baawi